Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor

Posted by Spencer on December 2, 1999, at 3:11:54

In reply to Re: Going off Effexor, posted by jamie on November 26, 1999, at 12:34:06

> I took Effexor XR for five weeks, and felt no effect. I stopped taking it cold turkey three weeks ago. I have been hypomanic ever since. I am starting to think I don't have depression, but am manic irritable. Any rules of thumb here? If you just have depression, can you get manic when you w/draw from an AD (which didn't even work!)

I have just stopped taking effexor after 2 months at 150mg. I dropped 33.5mg's a week for 4 weeks and still it was rough. you just have to taper off as slow as possible. It's not easy but you can do it. What ever you do, don't try to rush it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spencer thread:15708